# SDR 2016F00082

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: General aviation
- Make and model: Airbus A320*
- Aircraft serial: TCJLZ
- Aircraft time: 21,348 hours, 10,219 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132010000
- Part serial: RADSA5455
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PREVIOUS REPAIRS IDENTIFIED DURING PRELIMINARY INSPECTION ARE NOT IAW CURRENT CMM 53-15-11, REV 31 MAY 2011: A PREVIOUS REPAIR N-1 WAS PERFORMED ON ALL SURFACE OF THE SHELL.  THE HONEYCOMB WAS REPLACED IN AN AREA THAT IS 400MM AWAY FROM THE MONOLITHIC AREA AND IN 10 AREAS FROM 40 TO 70 MM DIAMETER THAT ARE LESS 200 MM AWAY FROM THE MONOLITHIC AREA WITH OVERLAPPING PLIES OVER ALL EXISTING PLIES. THIS REPAIR IS NOT  IAW TASK 53-15-11-300-813-A01 THAT REQUIRES THAT FOR A REPAIR CLOSE TO THE MONOLITHIC AREA, LESS THAN 200MM FROM THE MONOLITHIC AREA, THE 3 PLIES OF INNER SKIN ARE DONE IN STEPS OF 15+3 MM IN ORDER NOT TO IMPACT THE RADIO-ELECTRICAL TRANSPARENCY, ONLY THE THIRD PLY IS OVERLAPPED FROM 200MM AWAY FROM THE MONOLITHIC AREA TO THE EDGE OF THE SHELL.  2 PREVIOUS REPAIRS N-2 AND N-3 PERFORMED ON SANDWICH AREA ARE INCLUDED IN PREVIOUS REPAIR N-1.  THESE REPAIRS ARE CLOSE THE MONOLITHIC AREA, LESS 200 MM AWAY WITHOUT OVERLAPPING PLIES ON THE MONOLITHIC AREA AS REQUIRED ON TASK 53-15-11-300-813-A01 OF CMM. IN ADDITION, THE CMM 53-15-11 NOT ALLOWS PERFORMING A REPAIR ON A PREVIOUS REPAIR, SEE POINT REPAIR REQUIREMENTS, PAGE 17 OF CMM AND IT REQUIRES A MINIMUM DISTANCE BETWEEN REPAIRS OF 150MM, IF THIS DISTANCE CANNOT BE ACHIEVED THE CONCERNED ADJACENT AREAS MUST BE CONSIDERED AS 1.  2 SEALS INSTALLED ON THE RADOME ARE UNKNOWN.
